On the derived functors of destabilization at odd primes - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Acta Mathematica Vietnamica Année : 2014

On the derived functors of destabilization at odd primes

(1)
1

Résumé

An explicit chain complex is constructed to calculate the derived functors of destabilization at an odd prime, generalizing constructions of Zarati and of Hung and Sum. The methods are based on the ideas of Singer and Miller and also apply at the prime two. A structural result on the derived functors of destabilization is deduced.

Dates et versions

hal-03038368 , version 1 (03-12-2020)

Identifiants

Citer

Geoffrey Powell. On the derived functors of destabilization at odd primes. Acta Mathematica Vietnamica, 2014, 39 (2), pp.205-236. ⟨10.1007/s40306-014-0062-3⟩. ⟨hal-03038368⟩
9 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More